# SDR ABXA050236

- Difficulty date: September 7, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 60,954 hours, 38,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 5956026255
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR CHANNEL CORRODED ON UPPER AND LOWER SURFACE, FORWARD OF FRAME FS 313.  CORRODED AREAS BEYOND LIMITS.  REMOVED BAD SECTION FROM APPROXIMATELY STR 308 - 360.  FABRICATED REPLACEMENT SECTION AS NEEDED AND RE-INSTALLED.
